one probably has nothing to do with the other.. i am 48 years old female and have suffered with severe hormonal imbalance since the age of 31 (after a miscarriage at 6 weeks). Symptoms:
- swollen eyelids and face ( looked like Myke T had given me a ko )
- severe headaches
- swollen legs, abdomen, feet
- blurry eyes,
I had my daughter 10 yrs ago and had preemclampsia ( she has a learning disability upgraded from Autism). Pregnancy was great but afterwards symptoms came back. One of them a dark blue staning of my golden ring which coincides with extreme fatique and itchy skin.
Since July of this year I've been diagnosed with Hashimoto's. Antibodies of 115, TSH 3.85 and enlarged heterogenous thyroid plus nodules and cysts.
Doc put me on Armour ( I asked, he said it would not make a difference). and had to book a fine needle aspiration. This was booked 4 weeks after using 60mg of Armour p/d and the doc could not do the FNeedel as the thryoid was void of nodules and normal size again ( can this happen after 4 weeks of Armour??). Bloodtest last month showed TSH at .0085 and doc cut the dosage in half.
Today my primary said he could feel my thyroid had grown again ( I can also feel it like a marshmallow stuck in my throat). Now I req to see another endoc ( next appt is on Feb 28:-((.
My blue stained finger off and on has worried me for years and no doc has ever been able to give me an explanation. On some days I can write my name with my ring on my skin and on other days I can't. I have myastenia gravis in my fam (maternal grandmother) as well as hashimoto's.
I am tired of being tired, my hair has also gotten thinner even though it does not seem to be falling out? My libido is gone gone gone, and I feel as if I am sleepwalking most of the day. Not much fun...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?